Alert archive / Texas / Wind Advisories in 2011

Wind Advisory 18, NWS Fort Worth, TX

October 18, 201146 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Oct 18, 2011, 9:16 AM CDT for 46 counties in Texas. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Oct 18, 2011, 9:16 AM CDT (14:16 UTC)
Expired
Oct 18, 2011, 7:00 PM CDT
In force
10 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 14:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 2.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -110 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1538 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-110 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

492 
WWUS74 KFWD 181416
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
916 AM CDT TUE OCT 18 2011

...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS TODAY...

.STRONG WINDS BEHIND A COLD FRONT WILL AFFECT THE REGION TODAY.
SUSTAINED WIND SPEEDS WILL BE 20 TO 30 MPH FOR MUCH OF THE DAY
WITH GUSTS UP TO 40 MPH.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-190000-
/O.NEW.KFWD.WI.Y.0018.111018T1416Z-111019T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
916 AM CDT TUE OCT 18 2011

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* EVENT...STRONG AND GUSTY NORTHWEST WINDS SUSTAINED AT 20 TO 30
  MPH WITH GUSTS UP TO 40 MPH. 

* TIMING...THROUGH THE EVENING HOURS.

* IMPACT...THE STRONG WINDS WILL KNOCK OVER LOOSE...LIGHTWEIGHT
  OBJECTS AND COULD MAKE DRIVING DIFFICULT IN HIGH PROFILE
  VEHICLES. THE STRONG WINDS COULD ALSO CAUSE POWER LINES TO ARC
  OR KNOCK THEM DOWN...POSSIBLY IGNITING GRASS FIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
1 follow-up statement
101 
WWUS74 KFWD 182350
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
650 PM CDT TUE OCT 18 2011

...THE WIND ADVISORY FOR ALL OF NORTH TEXAS EXPIRES AT 7 PM...

.THE STRONG GUSTY WINDS THAT WE SAW TODAY ARE STARTING TO DECREASE
AS SUNSET APPROACHES. A FEW GUSTS TO 30 MPH ARE POSSIBLE DURING THE
THROUGH 8 PM...BUT A GENERAL DECREASE WILL CONTINUE...WITH NORTH
WINDS OF 10 TO 20 MPH EXPECTED OVERNIGHT.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-190100-
/O.EXP.KFWD.WI.Y.0018.000000T0000Z-111019T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
650 PM CDT TUE OCT 18 2011

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE NORTHERLY WINDS BEHIND THE COLD FRONT THAT MOVED THROUGH
NORTH TEXAS LAST NIGHT GUSTED TO 40 MPH AT SOME SPOTS TODAY.
THESE STRONG GUSTY WINDS ARE STARTING TO DECREASE AS SUNSET
APPROACHES. A FEW GUSTS TO 30 MPH ARE LIKELY THROUGH 8 PM...BUT A
GENERAL DECREASE IN WIND SPEEDS WILL CONTINUE. NORTH WINDS OF 10
TO 20 MPH ARE EXPECTED OVERNIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Oct 18, 6:15 AM CDT, 3 hours 1 minute earlier.

Area forecast discussion, Oct 18, 6:15 AM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
615 AM CDT TUE OCT 18 2011

.AVIATION...
MAIN ISSUE WILL BE WINDS TODAY AS THE SURFACE PRESSURE GRADIENT
REMAINS FAIRLY TIGHT FOLLOWING THE PASSAGE OF LAST NIGHTS COLD
FRONT. THE BOUNDARY HAS PUSHED WELL SOUTH OF THE FORECAST AREA
THIS MORNING. ALL TERMINALS SHOULD EXPERIENCE SUSTAINED WINDS NEAR
20 KTS WITH GUSTS AROUND 30 THROUGH THE LATE AFTERNOON HOURS.
WILL SEE SPEEDS DECREASE SOME THIS EVENING WITH DIRECTION
REMAINING NORTHWESTERLY. MODELS WANT TO HOLD ON TO SOME LOW LEVEL
MOISTURE INTO THE AFTERNOON AS LONGWAVE TROUGH DEEPENS BUT FEEL
THAT IT WILL BE LIMITED IN NATURE...SO WILL CONTINUE WITH
SCATTERED CLOUDS/VFR FORECASTS AREA-WIDE.

30

&&

.PREV DISCUSSION... /ISSUED 446 AM CDT TUE OCT 18 2011/

08Z VAD WIND PROFILES DEPICTED A STRONG NORTHERLY LOW LEVEL JET OF
45 TO 50 KTS DESCENDING OVER NORTH TX BEHIND A COLD FRONT WHICH
CLEARED ALL OF NORTH TX OVERNIGHT. EARLY MORNING WATER VAPOR
IMAGERY DEPICTED A STRONG SHORTWAVE TROUGH IN PLACE OVER THE RED
RIVER COUNTIES OF THE FORECAST AREA WITH ANOTHER TROUGH MOVING
SOUTH OVER MT AND WY. TSTM ACTIVITY HAD ALREADY MOVED EAST OF THE
FORECAST AREA AT THE TIME OF THIS DISCUSSION.

TODAY THRU WEDNESDAY...THE PRIMARY WEATHER CONCERNS ARE WIND
SPEEDS THIS AFTERNOON AND THEN FIRE WEATHER DANGER TODAY AND
TOMORROW.

TODAY...WINDS ARE EXPECTED TO BE STRONGEST TODAY DURING THE
MORNING HRS AS INITIALLY SUNNY SKIES AID IN MIXING HIGHER MOMENTUM
AIR WITHIN THE NORTHERLY LLJ DOWN TOWARDS THE SFC. THE PRESSURE
GRADIENT ACROSS NORTH TX IS ACTUALLY EXPECTED TO RELAX THIS
AFTERNOON AS THE SURFACE LOW ASSOCIATED WITH THE STRONG SHORTWAVE
TROUGH OVER THE RED RIVER COUNTIES SHIFTS EAST TOWARDS THE
SOUTHEASTERN CONUS. THE END RESULT IS EXPECTED TO BE WINDS
APPROACHING WIND ADVISORY CRITERIA /SUSTAINED 25 MPH/ LATE THIS
MORNING AND GRADUALLY DIMINISHING TO SUSTAINED AROUND 15 TO 20 MPH
BY SUNSET. WITH THIS IN MIND WILL NOT BE ISSUING A WIND ADVISORY
WITH THE 4 AM FORECAST PACKAGE AS CONFIDENCE IN MOST AREAS
HOLDING SUSTAINED WINDS AT 25 MPH OR GREATER FOR A FEW HOURS IS
TOO LOW AT THIS TIME. WILL TAKE A LOOK AT 12Z UPPER AIR DATA AND
MONITOR HOW FAST THE SFC LOW MOVES EAST TO SEE IF CONFIDENCE IN
THE STRENGTH OF NORTHERLY WINDS CHANGES THIS MORNING. MAY ISSUE A
WIND ADVISORY LATER ON THIS MORNING IF NEW DATA CHANGES CONFIDENCE
SUBSTANTIALLY.

FIRE WEATHER DANGER IS EXPECTED TO BE HIGH ACROSS ALL OF NORTH TX
THIS AFTERNOON AS WINDS SHOULD EASILY PICK UP TO 20 MPH BY THE MID
MORNING HRS WHILE AFTERNOON RH VALUES DIP INTO THE UPPER 20S TO
LOWER 30S AS COOL AND DRY AIR MOVES INTO PLACE. WILL LEAVE THE
CURRENT RED FLAG WARNING IN PLACE AS IS. THE CURRENT WARNING SEEMS
TO HIGHLIGHT THOSE AREAS WHICH HAVE NOT BENEFITED FROM RECENT
HEAVY RAINFALLS...SO THESE AREAS ARE THE MOST LIKELY TO HAVE VERY
DRY VEGETATION WHICH WILL READILY BURN AND AID IN THE SPREAD OF
WILDFIRES. THIS INCLUDES AREAS GENERALLY ALONG AND EAST OF
INTERSTATE 35 AND 35E IN THE METROPLEX. REGARDLESS...ALL OF NORTH
TX WILL BE EXPERIENCING THE SAME GENERAL WEATHER THIS
AFTERNOON...SO FIRE DANGER WILL REMAIN HIGH EVEN IN THOSE AREAS
THAT HAVE BENEFITED FROM RECENT HEAVY RAINS. RELATIVELY COOL
TEMPERATURES THIS AFTERNOON...THE MID TO UPPER 60S...WILL TEND TO
DAMPEN EXTREME FIRE DANGER/BEHAVIOR TODAY. COOLER TEMPERATURES
MEANS COOLER FUELS/VEGETATION WHICH CAN LIMIT THE SPREAD OF
WILDFIRES AS EMBERS BLOWN DOWNSTREAM WILL HAVE TO EXPEND MORE
ENERGY BRINGING NEW FUELS UP TO A TEMPERATURE THAT WILL BURN.

WITH REGARDS TO TEMPERATURES TODAY DID GO A COUPLE OF DEGREES
BELOW GUIDANCE WITH THE EXPECTATION OF SOME CLOUD COVER MOVING
INTO THE AREA THIS AFTERNOON. THESE CLOUDS ARE EXPECTED TO BE
ASSOCIATED WITH THE PASSAGE OF THE STRONG MT/WY TROUGH WHICH IS
EXPECTED TO MOVE THRU THE AREA LATE THIS AFTERNOON. THIS TROUGH IS
EXPECTED TO SPREAD STRONG LARGE SCALE FORCING FOR ASCENT OVER
NORTH TX. IF THERE WERE ANY MOISTURE IN PLACE THIS WOULD LIKELY
SUPPORT WIDESPREAD PRECIPITATION OVER MUCH OF THE CWA AS MODELS
ARE ADVERTISING H500 HEIGHT FALLS ON THE ORDER OF 6 TO 8 DM WITH
THIS TROUGH. IN THE ABSENCE OF SUBSTANTIAL MOISTURE...THINK THAT
WE WILL TEND TO JUST SEE SOME CLOUDS DEVELOP UPSTREAM AND MOVE
INTO THE AREA THIS AFTERNOON. CLOUDS WILL PROBABLY ONLY BE
SCATTERED TO BROKEN AT TIMES DUE TO A DRY AIR MASS BEHIND THE
FRONT...HOWEVER ANY INTERRUPTION OF SUNLIGHT TODAY WILL LIKELY
HOLD TEMPERATURES A COUPLE OF DEGREES BELOW GUIDANCE.

TOMORROW...WITH THE STRONG SECONDARY TROUGH EXITING THE REGION
TONIGHT SHOULD SEE CLEAR/SUNNY SKIES AND SLIGHTLY WARMER
TEMPERATURES ACROSS NORTH TX FOR WEDNESDAY. THIS WILL DRIVE
AFTERNOON RH VALUES DOWN 5 TO 10 PERCENT FROM TODAY WHICH WILL
SUPPORT ANOTHER DAY OF HIGH FIRE WEATHER DANGER ACROSS NORTH TX.
FIRE DANGER IS EXPECTED TO BE LIMITED ON WEDNESDAY BY WEAKER WINDS
AS SUSTAINED WINDS ARE EXPECTED TO REMAIN IN THE 15 TO 20 MPH
RANGE WEDNESDAY AFTERNOON. MODELS SEEM TO HAVE MUCH STRONGER WINDS
THAN THE SURFACE PRESSURE GRADIENT WOULD SUPPORT ON WEDNESDAY...SO
THESE STRONGER WINDS ARE LIKELY THE RESULT OF DEEP LOW LEVEL
MIXING TUESDAY AFTERNOON WITH VERY DRY AIR IN PLACE AND SUNNY
SKIES ALL DAY. WILL NOT ISSUE A FIRE WEATHER WATCH OR WARNING AT
THIS TIME AS CONFIDENCE IN STRONGER WINDS IS LOW DUE TO A
LACKLUSTER PRESSURE GRADIENT IN PLACE OVER NORTH TX.

THURSDAY THRU SUNDAY...SURFACE RIDGE STILL LOOKS ON TRACK TO MOVE
OVER NORTH TX WEDNESDAY NIGHT BRINGING LIGHT WINDS TO MUCH OF THE
CWA. THIS WILL LIKELY RESULT IN THE COLDEST LOW TEMPERATURES OF
THE WEEK WITH AN IDEAL RADIATIONAL COOLING ENVIRONMENT IN PLACE.
LOWS ARE EXPECTED TO BE COOLEST NORTHEAST OF THE METROPLEX WHERE
WINDS WILL BE LIGHT OR CALM MOST OF THE NIGHT. THESE LOCATIONS
WILL LIKELY SEE TEMPERATURES FALL INTO THE MID 30S WHICH BRINGS
SOME POTENTIAL FOR FROST INTO THE FORECAST...ESPECIALLY FOR LOW
LYING...RURAL LOCATIONS.

WITH THE SFC RIDGE OFF TO THE EAST ON THURSDAY A RETURN TO
SOUTHERLY FLOW WILL MEAN A WARM UP BACK TOWARDS SEASONAL NORMALS
HEADED INTO THE WEEKEND. A WEAK SHORTWAVE TROUGH IS EXPECTED TO
SINK SOUTHEAST OVER THE RED RIVER THURSDAY AFTERNOON. WITH ONLY 12
HRS OR SO OF SOUTHERLY FLOW AHEAD OF THIS FEATURE THERE IS
INSUFFICIENT TIME FOR MOISTURE TO ADVECT INTO THE REGION...AND
THEREFORE EXPECT THIS TROUGH TO PASS THRU WITHOUT ANY ASSOCIATED
PRECIPITATION.

SOUTHERLY FLOW LOOKS TO CONTINUE HEADED INTO THE WEEKEND AS
ANOTHER...STRONGER...TROUGH APPROACHES THE REGION. EXPECT SOME
SUBSTANTIAL LOW LEVEL MOISTURE TO RETURN TO NORTH TX SATURDAY
MORNING AS GUIDANCE IS NOW HINTING AT A STRATUS DECK ACCOMPANYING
THIS RETURN OF MOISTURE. ASSUMING MOISTURE IS IN PLACE EXPECT THAT
ISOLATED TO SCATTERED TSTM ACTIVITY WILL BE POSSIBLE AS THE TROUGH
SPREADS FORCING OVER THE REGION. MAINTAINED THE BROAD BRUSHED 20
POPS FROM SATURDAY AFTERNOON THRU SUNDAY AFTERNOON AT THIS TIME
DUE TO UNCERTAINTY ON THE ARRIVAL OF THIS TROUGH. POPS WILL BE
REFINED AS NEXT WEEKEND APPROACHES AND CONFIDENCE INCREASES IN THE
TIMING OF THIS TROUGH AND ANY ASSOCIATED FRONT.

BEYOND THE VALID FORECAST PERIOD...LONGER RANGE GUIDANCE IS
HINTING AT A VERY STRONG UPPER LEVEL TROUGH MOVING INTO THE
SOUTHERN PLAINS FOR THE MIDDLE OF NEXT WEEK. GUIDANCE IS
NOTORIOUSLY INCONSISTENT 10 DAYS OUT IN THE FORECAST...HOWEVER DUE
TO THE STRENGTH ADVERTISED BY THE 18/00Z ECMWF...THIS SYSTEM BEARS
WATCHING CLOSELY IN THE COMING DAYS.

CAVANAUGH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  64  45  67  45  70 /   0   0   0   0   5
WACO, TX              68  45  69  40  73 /   0   0   0   0   5
PARIS, TX             63  39  62  36  65 /   0   0   0   0  10
DENTON, TX            66  42  66  38  69 /   0   0   0   0  10
MCKINNEY, TX          64  42  65  35  68 /   0   0   0   0  10
DALLAS, TX            65  47  66  45  70 /   0   0   0   0  10
TERRELL, TX           64  44  65  39  70 /   0   0   0   0  10
CORSICANA, TX         66  44  67  43  72 /   0   0   0   0   5
TEMPLE, TX            69  44  71  41  74 /   0   0   0   0   5
MINERAL WELLS, TX     65  42  68  40  71 /   0   0   0   0   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS
EVENING FOR TXZ094-095-105>107-120>123-134-135-146>148-160>162-
174-175.

&&

30/69
Hazardous weather outlook, Oct 18, 4:36 AM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
436 AM CDT TUE OCT 18 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-190945-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
436 AM CDT TUE OCT 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

LOW AFTERNOON RELATIVE HUMIDITY VALUES AND NORTH WINDS OF 15 TO
25 MPH WITH WIND GUSTS UP TO 40 MPH WILL CREATE HIGH FIRE DANGER
ACROSS THE AREA TODAY. A RED FLAG WARNING REMAINS IN EFFECT FOR
LOCATIONS ALONG AND EAST OF A LINE FROM BONHAM TO WAXAHACHIE TO
CAMERON FOR THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE AGAIN ON WEDNESDAY
ACROSS A GOOD PORTION OF NORTH TEXAS.

PATCHY FROST WILL BE POSSIBLE THURSDAY MORNING IN THE AREA ROUGHLY
NORTH OF INTERSTATE 20 AND ALONG AND EAST OF INTERSTATE 35 AND 35E
WHERE TEMPERATURES ARE FORECAST TO FALL INTO THE MID AND UPPER 30S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 7:25 PM CDTSpecial Weather StatementFWDJack, Montague35 min
Oct 17, 7:36 PM CDTSevere Thunderstorm WarningFWDCooke, Montague41 min
Oct 17, 8:01 PM CDTSpecial Weather StatementFWDWise29 min
Oct 17, 8:30 PM CDTSevere Thunderstorm WarningFWDDenton41 min
Oct 17, 8:52 PM CDTSpecial Weather StatementFWDParker, Tarrant23 min
Oct 17, 8:54 PM CDTSpecial Weather StatementFWDCollin21 min
Oct 17, 9:09 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant66 min
Oct 17, 9:18 PM CDTSpecial Weather StatementFWDCollin, Fannin27 min
Oct 17, 9:36 PM CDTSpecial Weather StatementFWDWise24 min
Oct 17, 10:01 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Wise44 min
Oct 17, 11:01 PM CDTSpecial Weather StatementFWDTarrant29 min
Oct 17, 11:18 PM CDTSpecial Weather StatementFWDDallas, Tarrant27 min
Oct 17, 11:47 PM CDTSpecial Weather StatementFWDDallas28 min
Oct 18, 12:30 AM CDTSpecial Weather StatementFWDHenderson30 min
Oct 18, 12:58 AM CDTSpecial Weather StatementFWDHenderson, Navarro32 min
Oct 18, 1:43 AM CDTSpecial Weather StatementFWDHenderson32 min

Nearby

Wind Advisories in Texas, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.